# SDR IPXA2016101309349

- Difficulty date: September 16, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: AUB772612
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 1 ENGINE PYLON ACCESS PANEL 438BR HAS CHAFE DAMAGE ON REPAIR DOUBLER AT NS YWN 2=295 &300. REPAIRED THE ACCESS PANEL IAW EA 011-5430-01-A6493 REV.I/R AND EO MD11-5450-62120-A.
